Hi new2sqif and welcome to the site! I have been getting Hizentra weekly for a couple of years, but have received IgG infusions of some kind since 2004. There are a few things you can do to ease the localized skin reactions. First, once you remove the needles and put a band aid on the sites, very gently massage the areas. It will hurt a little, but will help the Hizentra to disseminate under the skin. Secondly, ice packs help with the swelling and redness. Third,You should talk to your doctor about taking Benadryl before your infusion, as it helps with these side effects. Lastly, if you form hard nodules under the skin at the infusion sites that remain for weeks to months, ask your doctor to increase the number of infusion sites for you. I had to go from 3 to 4 and I no longer get the nodules. I hope this has helped you.
Yes. I put tegaderm over needle site and leave paper on that goes around ouside of tegaderm on non sticky side.. I clamp off tube 7 inches from needle be4 priming. Then insert needle. take clamp off keeping tube level and pull back plunger see if blood. If not put tegaderm over needle. Leave paper goes around it on it. When infusion done i clamp off tube near needle wait 3 minutes, cut tube off outside of clamp not near needle. Wait another 2 minutes make sure fluid all in. Put a finger on needle to hold it steady..Then gently fold up tegderm all around needle still holding it in place with a finger, using for leverage the paper! and use a finger all around you lift up tegaderm moving in slowly just up to needle plastic.. Do not rip. Leave area where tube on needle for last. Gently while still holding needle in place on skin bunch up last backing paper and pull needle straight out.i have never had site irritation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2011 • 9 answers
Posted 7 Aug 2011 • 3 answers
Posted 8 Aug 2011 • 1 answer
Posted 8 Jun 2013 • 3 answers
Posted 22 Oct 2013 • 1 answer